Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on nonrecurrent random walks


Author: Cyrus Derman
Journal: Proc. Amer. Math. Soc. 7 (1956), 762-765
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0083221-3
MathSciNet review: 0083221
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, Extension of a renewal theorem, Pacific Journal of Mathematics vol. 3 (1953) pp. 315-320. MR 0054880 (14:994c)
  • [2] K. L. Chung and C. Derman, Non-recurrent random walks, to appear in the Pacific Journal of Mathematics. MR 0081587 (18:424g)
  • [3] T. E. Harris and H. E. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 860-864. MR 0056873 (15:140c)
  • [4] E. Hewitt and L. J. Savage, Symmetric measures on Cartesian products, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 470-501. MR 0076206 (17:863g)
  • [5] M. Loeve, Probability theory, New York, Van Nostrand, 1954. MR 0203748 (34:3596)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0083221-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society